Alert archive / Tennessee / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Nashville, TN

March 31, 2025Lawrence County, Wayne County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 31, 2025, 1:52 AM CDT for Lawrence County, Wayne County, Tennessee. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2025, 1:52 AM CDT (06:52 UTC)
Expired
Mar 31, 2025, 2:30 AM CDT
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lawrence County, TN, Wayne County, TN

The radar

The Northeast Alabama radar (KHTX), 115 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 8:32 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
823 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

428 
WUUS54 KOHX 310652
SVROHX
TNC099-181-310730-
/O.NEW.KOHX.SV.W.0049.250331T0652Z-250331T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
152 AM CDT Mon Mar 31 2025

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wayne County in Middle Tennessee...
  Lawrence County in Middle Tennessee...

* Until 230 AM CDT.

* At 152 AM CDT, a severe thunderstorm was located near Collinwood,
  or 17 miles south of Waynesboro, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lawrenceburg, Loretto, Leoma, Westpoint, Iron City, Collinwood, and
  St. Joseph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3500 8779 3518 8783 3529 8725 3530 8722
      3529 8723 3528 8721 3523 8722 3520 8721
      3520 8722 3517 8722 3516 8720 3514 8721
      3512 8720 3512 8722 3510 8721 3506 8722
      3500 8722
TIME...MOT...LOC 0652Z 262DEG 32KT 3508 8771 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

10
1 follow-up statement
651 
WWUS54 KOHX 310713
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
213 AM CDT Mon Mar 31 2025

TNC181-310722-
/O.CAN.KOHX.SV.W.0049.000000T0000Z-250331T0730Z/
Wayne TN-
213 AM CDT Mon Mar 31 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3501 8761 3503 8761 3504 8758 3505 8758
      3506 8759 3514 8759 3516 8757 3523 8758
      3530 8722 3529 8723 3528 8721 3520 8721
      3517 8722 3516 8720 3514 8721 3512 8720
      3512 8722 3510 8721 3500 8722
TIME...MOT...LOC 0712Z 262DEG 32KT 3511 8749 

$$

TNC099-310730-
/O.CON.KOHX.SV.W.0049.000000T0000Z-250331T0730Z/
Lawrence TN-
213 AM CDT Mon Mar 31 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHERN LAWRENCE COUNTY...

At 212 AM CDT, a severe thunderstorm was located near Loretto, or 13
miles southwest of Lawrenceburg, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lawrenceburg, Loretto, St. Joseph, Leoma, Westpoint, and Iron City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3501 8761 3503 8761 3504 8758 3505 8758
      3506 8759 3514 8759 3516 8757 3523 8758
      3530 8722 3529 8723 3528 8721 3520 8721
      3517 8722 3516 8720 3514 8721 3512 8720
      3512 8722 3510 8721 3500 8722
TIME...MOT...LOC 0712Z 262DEG 32KT 3511 8749 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 11:59 PM CDT, 1 hour 53 minutes earlier. Its key messages:

  • Updated at 1151 PM CDT Sun Mar 30 2025
  • Severe thunderstorms are a threat tonight into early Monday morning with a level 3 out of 5 risk across the area. Damaging winds, large hail, and tornadoes are all possible. The greatest risk for tornadoes and large hail is west of I-65.
  • Flooding and severe thunderstorms will be possible mid to late week with a series of weather systems to impact the area. The flooding could become significant by late week with some areas possibly exceeding 5 inches of rainfall.
Area forecast discussion, Mar 30, 11:59 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1159 PM CDT Sun Mar 30 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1151 PM CDT Sun Mar 30 2025

- Severe thunderstorms are a threat tonight into early Monday
  morning with a level 3 out of 5 risk across the area. Damaging
  winds, large hail, and tornadoes are all possible. The greatest
  risk for tornadoes and large hail is west of I-65.

- Flooding and severe thunderstorms will be possible mid to late
  week with a series of weather systems to impact the area. The
  flooding could become significant by late week with some areas
  possibly exceeding 5 inches of rainfall.

&&

.SHORT TERM...
(Tonight through Tuesday Night)
Issued at 902 PM CDT Sun Mar 30 2025

A tornado watch is currently in effect for most of Middle
Tennessee west of the Cumberland Plateau. A line of storms has
crossed into our northwest counties, and everything seems to be
consistent with what was forecast earlier regarding timing and
impacts. The storms have formed just ahead of a cold front that
will come through the mid state later tonight and early Monday.
Rain and storm chances will linger into the Monday, but we do not
expect any severe impacts beyond 12Z. Obviously, cooler air will
fill in behind the front. Tomorrow's max temps will only be in the
60s, and several spots will drop into the 30s tomorrow night,
although freezing temps appear unlikely. Temps will make a nice
recovery on Tuesday as ridge of high pressure slides across the
region.

&&

.LONG TERM...
(Wednesday through next Monday)
Issued at 902 PM CDT Sun Mar 30 2025

Wednesday and Wednesday night will bring our next storm chances,
and it already appears that Middle Tennessee is in for more severe
weather with this next active weather system. The SPC currently
has all of Middle Tennessee in a 15% hatched area for day 4, with
a 30% hatched are covering roughly the northwest 1/3 of the mid
state. But this is just the opening salvo. This boundary is likely
to become quasi-stationary just to the northwest of Middle
Tennessee and will allow a series of waves to train through the
region so that some hefty rainfall totals look to build up which
very well may lead to flooding. While it isn't apparent that a
significant severe threat will persist beyond Wednesday night,
there will be an ongoing flooding threat. At this time, QPF totals
from Wednesday afternoon through Sunday range from maybe 1.5"
along the Cumberland Plateau, to around 4" for Nashville Metro, to
7+ inches around Clarksville and Land-between-the-Lakes -- areas
that have already been heavily impacted by significant rainfall
during the past several weeks. Even larger QPF totals are showing
up further upstream. Should the aforementioned boundary shift a
little to the east, it could have serious consequences for an even
larger portion of Middle Tennessee.

&&

.AVIATION...
(06Z TAFS)
Issued at 1151 PM CDT Sun Mar 30 2025

The strongest activity has already made it through KCKV, KBNA and
KMQY, with just some lingering light echoes still affecting KBNA
and KCKV. Line of storms still has yet to go through KCSV and
KSRB, and have timed these accordingly. Once the surface boundary
passes, look for MVFR/IFR ceilings to fill in behind and persist
for most of the day Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      56  66  41  71 /  90  50   0   0
Clarksville    51  61  38  68 /  90  10   0   0
Crossville     58  66  37  68 /  90  90   0   0
Columbia       55  67  39  71 / 100  60   0   0
Cookeville     56  64  39  69 /  90  80   0   0
Jamestown      56  65  37  68 /  90  80   0   0
Lawrenceburg   57  67  39  71 /  90  80   0   0
Murfreesboro   55  67  39  73 /  90  70   0   0
Waverly        51  63  39  70 /  90  20   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Rose
LONG TERM....Rose
AVIATION.....Rose

In the hours before

Special weather statement, Mar 31, 1:18 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
118 AM CDT Mon Mar 31 2025

TNZ011-032>034-066-310700-
Putnam TN-Cumberland TN-Fentress TN-Overton TN-Pickett TN-
118 AM CDT Mon Mar 31 2025

...STRONG THUNDERSTORMS WILL IMPACT OVERTON...CENTRAL PICKETT...NORTH
CENTRAL CUMBERLAND...CENTRAL PUTNAM AND FENTRESS COUNTIES THROUGH 200
AM CDT...

At 118 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Livingston to Cookeville. Movement was
east at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Grimsley, Allardt, Jamestown, Algood, Clarkrange, Livingston,
Crawford, Rickman, Pickett State Park, Monterey, and Cookeville.

This includes Interstate 40 between mile markers 284 and 303.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3611 8503 3612 8558 3643 8535 3660 8478
      3650 8472
TIME...MOT...LOC 0618Z 268DEG 35KT 3641 8529 3615 8550

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

40/Sizemore
Local storm report, Mar 31, 1:23 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
123 AM CDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     Tstm Wnd Dmg     2 NW Mount Pleasant     35.57N 87.21W
03/31/2025                   Maury              TN   Emergency Mngr

            Cross Bridges Road unpassable due to damage
            in the area. Other reports of electrical
            poles down, damage to structures and
            multiple trees down in Maury County. Time is
            radar estimated.

&&

APB
Local storm report, Mar 31, 1:26 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
126 AM CDT Mon Mar 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Dmg     4 SW Fairview           35.94N 87.18W
03/31/2025                   Williamson         TN   Public

            Tspotter photos received of minor damage to
            roof of a home on Fairview Blvd (Highway
            100). Time is radar estimated.

&&

APB
Special weather statement, Mar 31, 1:32 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
132 AM CDT Mon Mar 31 2025

TNZ028-059-060-062-310730-
Rutherford TN-Williamson TN-Wilson TN-Maury TN-
132 AM CDT Mon Mar 31 2025

...A STRONG THUNDERSTORM WILL IMPACT RUTHERFORD...NORTHEASTERN
MAURY...SOUTHEASTERN WILLIAMSON AND SOUTHEASTERN WILSON COUNTIES
THROUGH 230 AM CDT...

At 132 AM CDT, the public reported a strong winds 9 miles east of
Thompson's Station, or 9 miles southeast of Franklin, moving east at
45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Public.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Franklin, Lascassas, Murfreesboro, Nolensville, Spring Hill,
Walterhill, Thompson's Station, Triune, Cedars Of Lebanon State Park,
Eagleville, Watertown, Rockvale, Smyrna, Milton, Readyville, La
Vergne, Brentwood, and Columbia.

This includes the following highways...
 Interstate 65 between mile markers 50 and 67.
 Interstate 24 between mile markers 65 and 84.
 Interstate 840 between mile markers 25 and 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3596 8614 3596 8615 3580 8618 3567 8700
      3591 8693 3598 8666 3597 8662 3599 8661
      3612 8611
TIME...MOT...LOC 0632Z 255DEG 41KT 3582 8675

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

40/Sizemore
Special weather statement, Mar 31, 1:41 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Nashville TN
141 AM CDT Mon Mar 31 2025

TNZ025>027-310715-
Dickson TN-Davidson TN-Cheatham TN-
141 AM CDT Mon Mar 31 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DAVIDSON...
NORTHEASTERN DICKSON AND CENTRAL CHEATHAM COUNTIES THROUGH 215 AM
CDT...

At 141 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of White Bluff, or 9 miles north of Dickson, moving
east at 45 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Ashland City, Charlotte, Whites Creek, Pleasant View, Cheatham Dam,
and Beaman Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3639 8701 3637 8699 3637 8697 3624 8678
      3615 8733 3623 8740 3642 8707
TIME...MOT...LOC 0641Z 249DEG 40KT 3620 8731

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

40/Sizemore
Special weather statement, Mar 31, 1:51 AM CDT, 1 minute before
Special Weather Statement
National Weather Service Nashville TN
151 AM CDT Mon Mar 31 2025

TNZ034-065-066-080-310730-
Cumberland TN-Fentress TN-Van Buren TN-White TN-
151 AM CDT Mon Mar 31 2025

...STRONG THUNDERSTORMS WILL IMPACT CUMBERLAND...NORTHEASTERN VAN
BUREN...SOUTHEASTERN WHITE AND CENTRAL FENTRESS COUNTIES THROUGH 230
AM CDT...

At 151 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Jamestown to near Spencer.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Grimsley, Crab Orchard, Lake Tansi, Cumberland Mountain State Park,
Allardt, Slate Springs, Pleasant Hill, Indian Rock Lake, Clarkrange,
Fairfield Glade, Virgin Falls State Natural Area, and Crossville.

This includes Interstate 40 between mile markers 308 and 340.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3630 8480 3629 8487 3621 8491 3615 8491
      3599 8472 3591 8468 3586 8473 3576 8492
      3575 8502 3577 8504 3576 8526 3580 8548
      3599 8529 3598 8526 3603 8525 3614 8510
      3614 8512 3651 8478 3651 8472 3640 8466
TIME...MOT...LOC 0651Z 286DEG 32KT 3641 8478 3579 8539

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

40/Sizemore

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:40 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart65 min
Mar 30, 9:07 PM CDTTornado WarningOHXStewart27 min
Mar 30, 9:11 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys64 min
Mar 30, 9:29 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson61 min
Mar 30, 9:50 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys55 min
Mar 30, 9:55 PM CDTTornado WarningOHXDickson, Houston, Humphreys50 min
Mar 30, 10:06 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner54 min
Mar 30, 10:18 PM CDTTornado WarningOHXDickson, Hickman, Humphreys42 min
Mar 30, 10:24 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry21 min
Mar 30, 10:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 2 more64 min
Mar 30, 10:45 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXDavidson, Macon, Robertson, Smith, Sumner, Trousdale and 1 more60 min
Mar 30, 10:49 PM CDTTornado WarningOHXPerry44 min
Mar 30, 10:53 PM CDTTornado WarningOHXDavidson, Dickson, Hickman, Williamson52 min
Mar 30, 11:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXDavidson, Hickman, Maury, Rutherford, Williamson, Wilson54 min
Mar 30, 11:25 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry, Wayne35 min
Mar 30, 11:38 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXClay, Jackson, Macon, Overton, Pickett, Smith and 1 more49 min
Mar 30, 11:41 PM CDTTornado WarningOHXRutherford, Williamson49 min
Mar 30, 11:50 PM CDTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury55 min
Mar 30, 11:58 PM CDTTornado WarningOHXMaury32 min
Mar 31, 12:02 AM CDTSevere Thunderstorm WarningOHXLawrence, Wayne58 min
Mar 31, 12:11 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Williamson, Wilson64 min
Mar 31, 12:27 AM CDTTornado WarningOHXLawrence, Lewis, Wayne48 min
Mar 31, 12:41 AM CDTTornado WarningOHXCannon, DeKalb, Warren25 min
Mar 31, 12:56 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury, Wayne49 min
Mar 31, 12:58 AM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White62 min
Mar 31, 1:05 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren55 min
Mar 31, 1:18 AM CDTSpecial Weather StatementOHXFentress, Overton, Putnam42 min
Mar 31, 1:32 AM CDTSpecial Weather StatementOHXRutherford, Williamson58 min
Mar 31, 1:35 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury29 min
Mar 31, 1:41 AM CDTSpecial Weather StatementOHXCheatham34 min
Mar 31, 1:46 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren59 min
Mar 31, 1:51 AM CDTSpecial Weather StatementOHXCumberland39 min
Mar 31, 2:00 AM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White35 min
Mar 31, 2:26 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence38 min
Mar 31, 2:56 PM CDTFlood WatchOHXBedford, Cannon, Cheatham, Clay, Coffee, Davidson and 23 more6 days

Nearby

Severe Thunderstorm Warnings in Tennessee, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.